<< back
Mapping Ricci-based theories of gravity into general relativity

V. I. Afonso, G. J. Olmo, D. Rubiera-Garcia

We show that the space of solutions of a wide class of Ricci-based metric-affine theories of gravity can be put into correspondence with the space of solutions of general relativity (GR). This allows us to use well-established methods and results from GR to explore new gravitational physics beyond it.

Physical Review D
Volume 97, Issue 2
2018 January

>> ADS>> DOI

Faculdade de Ciências da Universidade de Lisboa Universidade do Porto Faculdade de Ciências e Tecnologia da Universidade de Coimbra
Fundação para a Ciência e a Tecnologia COMPETE 2020 PORTUGAL 2020 União Europeia